# SDR PCAA9800737

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Failed
- Location: Nr 2 System
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON FINAL INTO PIT WHEN THE LANDING GEAR WAS SELECTED DOWN, THE NR 2 HYDRAULIC CONTENTS WERE DEPLETED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED HYDRAULIC SYSTEM AND FOUND A-HYDRAULIC LINE UNDER THE LEFT INBD FLAP SPLIT.  PERFORMED A REPAIR TO THE LINE IAW DHC PROCEDURES.  SYSTEM WAS REPLENISHED, CHECKED OUT FOR LEAKS AND OPERATION.  DHC PROCEDURES FOR LOSS OF HYDRAULIC SYSTEM C/W.  GEAR RETRACTION TEST PERFORMED SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
